# SDR YENA2025050500463

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 87,049 hours, 31,736 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#525, PVD-SJU. 'NOTICE OILY/FUEL SMELL AT FL200 ON DECENT WITH PWR AT IDLE SMELL CONTINUE UNTIL 10,000 WHEN APU WAS STARTED AND APU BLEED USED. DIDN'T SEEM ASSOCIATED WITH APU; COMPLIED WITH INFORMATION NOTICE 2017-T015K SECTION B2, IDENTIFIED TYPE 1 LEVEL A DECONTAMINATION WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. APU COOLING FAN LEAKING AND PLACED APU ON MEL. AIRCRAFT IS OK FOR SERVICE.'
